# SDR 2020F00141

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T41011
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCOAIR NON-ROUTINE 2387N3320 DISCREPANCY: LEFT WING LOWER AFT SKIN APPROX 950 HAS FLAKING PAINT. (REQIURES EVALUATION) REPAIRED AREA IAW E.O. #200665.
